MAUDE Adverse Event Report: ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match

ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match
Model Number A-VOLT-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One volt pfa, sensor enabled catheter was received for evaluation.Spline 7 was fractured just proximal to the distal coupler which exposed sharp edges.Spline 7 read as an open circuit during electrical testing, consistent with the reported event and the spline fracture.Splines 1-6 and 8 and the shaft electrodes met specifications of acceptable resistance values.The eeprom was read with no anomalies noted.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured spline remains unknown.
 
Event or Problem Description
This report is to advise on a fractured spline with sharp edges found during investigation.During the af procedure, it was noted that baseline could not be obtained on electrodes 5 and 6.The pins were re-plugged, and baseline was attempted to be taken at different heart locations, with no resolution.The procedure was continued without using electrodes 5 and 6.There were no adverse patient consequences.

Brand Name
VOLT¿ PFA CATHETER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25333340
Report Number3005334138-2026-00275
Device Sequence Number21274111
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11123527(17)260609
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2026
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11123527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown